# SDR AALA202208099172

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737
- Aircraft serial: 30084
- Aircraft time: 62,815 hours, 26,385 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE-OFF FUEL IMBALANCE BETWEEN WING TANKS.  APPEARED THAT FUEL WAS FEEDING FROM LEFT FUEL TANK. THE MEL INDICATED THE LOW PRESSURE LIGHT INOPERATIVE HOWEVER- SEEMS THE PUMP ITSELF IS THE ISSUE.  AIRCRAFT DIVERTED TO STL. ON LANDING WITH THE CENTER TANK PUMPS ON THE RIGHT CENTER. LOW PRESS LIGHT WAS ON WITH 1.80 IN CENTER TANK. LEFT CENTER. TANK PUMP LIGHT WAS OFF. REMOVED AND REPLACED LEFT CENTER BOOST PUMP (AALA202208087896) IAW AMM 28-22-41. REPLACED AFT LEFT BOOST PUMP (AALA202208099172) PER AMM 28-22-41 REPLACED RELAYS R54 (AALA202208091744), K9901 (AALA202208094979) AND K9902 (AALA202208098329). REPLACED UNIVERSAL FAULT INTERRUPTER/RAM M9060 (AALA202208099550) PER AMM 28-22-99. LEFT CENTER FUEL BOOST PUMP NOW OPERATIONS OK.
